# SDR REXA2022072701680

- Difficulty date: June 29, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 394.00 JUST LEFT OF STR 27 CORRODED, 1.5" X 1.5" X .025" DEEP	REMOVED AND REPLACED INTERCOSTAL
